# SDR FDEA201109284190

- Difficulty date: September 28, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AROUND DOME NUTS AT BS 470 BL 0.  FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1, SRM 53-30-3 FIG 1.
